# SDR 9603959914

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, FLAP POSITION INDICATED 25 DEGREES AND NEVER MOVED WHEN FLAPS WERE SELECTED TO 40 DEGREES.  EXECUTED GO-AROUND AND FLAPS MOVED SLOWLY, BUT DID ACHIEVE 40 DEGREES ON SECOND ATTEMPT AND A SUCCESSFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND HYDRAULIC LINE IN FORWARD CARGO AREA LEAKING THROUGH PIN HOLE.  REPLACED LINE AND THE LEAK AND OPERATIONAL CHECK OF FLAP SYSTEM WAS NORMAL.
